| Model Number |
LEFTY TIGHTY LAG SCREW, Ø10.5MM X 105MM |
| Medical Device Problem Codes |
Material Fragmentation (1261); Material Deformation (2976)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Insufficient Information (4580)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged 1192-105 serial/batch number (b)(6) was received for investigation.Functional tests don't apply to this device.Visual inspection observed damage on the threaded shaft.Part of the threaded cutting flutes were peeled off.Heavy scratch lines were observed on the barrel near the threaded cutting flutes.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause(s) for the reported failure can be a user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.
Event or Problem Description
On 03/07/2024, it was reported by a sales representative via e-mail that (2) 1192-105 telescoping lag screws would not advance into the femoral head.This occurred during an im nail left hip case on (b)(6) 2024 upon x-ray review, it was noticed that the threads on the lag screw were stripped off of the screws.No additional information was provided, and additional information has been asked.